MathSciNet Relay Station
MathSciNet bibliographic data
MR776536 46L05
Blackadar, Bruce; Kumjian, Alexander Skew products of relations and the structure of simple $C^\ast$-algebras. Math. Z. 189 (1985), no. 1, 55–63.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement